# SDR QXEA2019121700466

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,858 hours, 31,111 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Location: Lvdt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB F/O REPORTED THAT THE A/C WANTED TO ROLL TO THE LEFT. OBSERVED LEFT INBOARD ROLL SPOILER "FLUTTERING" (CAME UOS ABOUT 1/4 TRAVEL AND THEN RETRACTED). INTERMITTENT ASSOCIATED MASTER CAUTION. (NO CAUTION LIGHT OBSERVED. REMOVED FROM SERVICE. REMOVAL AND REPLACEMENT OF L/H INBD SPLR LVDT IAW Q400 AMM 27-61-23-000/400-802. AND R/D 8/4-57-4658/1 FOR REPLACEMENT OF WORN HARDWARE AND REPAIR AND DMI FOR DAMAGE FOUND. ALL FUNC CKS AND OPS CK'S C/W. RII C/W. FREEDOM OF MOVEMENT CK C/W PER GPM 9.2.5. AIRCRAFT RETURNED TO SERVICE.
